# SDR DALA2018072804750

- Difficulty date: July 25, 2018
- Submitted: July 29, 2018
- Operation: Air carrier
- Aircraft: N301DV
- Make and model: Airbus A321-211
- Aircraft serial: 6923
- Aircraft time: 5,943 hours, 3,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED/INOPERATIVE.  INSTALLED NEW EMERGENCY PATH LIGHTING ASSEMBLY.
